Volume 10, Number 4

Articles in the Issue:

Review Article:
Zi-qiang Yang and Y. Yuan
A Short Note On An $L_1$-Norm Minimization Algorithm
J. Comp. Math., 10 (1992), pp. 291-295. Abstract
pdf
Full Article

Jian-xin Deng
The Rank-k Updating Algorithm For The Exact Inversion Of Matrices With Integer Elements
J. Comp. Math., 10 (1992), pp. 296-300. Abstract
pdf
Full Article

Yi Li
A Class Of Three-Level Explicit Difference Schemes
J. Comp. Math., 10 (1992), pp. 301-304. Abstract
pdf
Full Article

Goong Chen and Quan Zheng
Minimax Methods For Open-Loop Equilibra In N-Person Differential Games Part II: Duality And Penalty Theory
J. Comp. Math., 10 (1992), pp. 305-320. Abstract
pdf
Full Article

Goong Chen, Wendell H. Miies, Wan-Hua Shaw and Quan Zheng
Minimax Methods For Open-Loop Equilibra In N-Person Differential Games Part III: Duality And Penalty Finite Element Methods
J. Comp. Math., 10 (1992), pp. 321-338. Abstract
pdf
Full Article

Guan-rong Chen
Optimal Interpolation Of Scattered Data On A Circular Domain With Boundary Conditions
J. Comp. Math., 10 (1992), pp. 339-347. Abstract
pdf
Full Article

Hermann Brunner
On Discrete Superconvergence Properties Of Spline Collocation Methods For Nonlinear Volterra Integral Equations
J. Comp. Math., 10 (1992), pp. 348-357. Abstract
pdf
Full Article

A. K. Yeyios
Optimum Modified SOR (MSOR) Method In A Special Case
J. Comp. Math., 10 (1992), pp. 358-365. Abstract
pdf
Full Article

Zhang-xin Chen
A Quasi-Projection Analysis For Elastic Wave Propagation In Fluid-Saturted Porous Media
J. Comp. Math., 10 (1992), pp. 366-375. Abstract
pdf
Full Article

Jian-feng Feng, Gong-yan Lei and Min-ping Qian
Second-Order Methods For Solving Stochastic Differential Equations
J. Comp. Math., 10 (1992), pp. 376-387. Abstract
pdf
Full Article